# SDR UIEA2015021000107

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 82,397 hours, 22,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING IN FLIGHT, MAIN CARGO DOOR, LIGHT ILLUMINATED ON CLIMB OUT, PASSING FL180.  LIGHT EXTINGUISHED ON DESCENT PASSING 7000'.  OPERATED & INSPECTED MAIN CARGO DOOR, NO DEFECTS AT THIS TIME, PRESSURIZED ACFT, ALL CHECKED GOOD.  OK FOR CONTINUED SERVICE IAW AMM 52-71-00, 52-32-00 & 5-51-24.
